# SDR 2009FA0000872

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: General aviation
- Aircraft: N8520P
- Make and model: Piper PA-24-400
- Aircraft serial: 26100
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 2070706
- Condition: Cracked
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP RUDDER HINGE CASTING CRACK AT ROLLER BEARING LOCATION.  (K)
